Correction to: Asymptotic Formulas for Extreme Statistics of Escape Times in 1, 2 and 3-Dimensions (Journal of Nonlinear Science, (2019), 29, 2, (461-499), 10.1007/s00332-018-9493-7)

K. Basnayake, Z. Schuss, D. Holcman

Research output: Contribution to journalComment/debate

Abstract

In section 5.1 entitled “The shortest NEP from a bounded domain in prviously.

Original languageEnglish
Pages (from-to)3443-3444
Number of pages2
JournalJournal of Nonlinear Science
Volume30
Issue number6
DOIs
StatePublished - 1 Dec 2020

Fingerprint

Dive into the research topics of 'Correction to: Asymptotic Formulas for Extreme Statistics of Escape Times in 1, 2 and 3-Dimensions (Journal of Nonlinear Science, (2019), 29, 2, (461-499), 10.1007/s00332-018-9493-7)'. Together they form a unique fingerprint.

Cite this